# SDR UPS98827637

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 865
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, FRAME SUPPORT ANGLE STA 865 HAS CORROSION IN LOWER LEG, DOUBLER HAS CORROSION OUTER AND INNER SKIN PANEL.  REMOVED CORROSION IAW DC8 SRM 51-1-8, OUT OF LIMITS IAW DC8 SRM 53-2-0 FOR MED INTERCOSTAL IAW DC8 SRM 51-1-4 AND DAC DWG 5616306.  FAB DOUBLER IAW DC8 SRM 53-4-1, 51-1-24, FAB CLIP IAW DAC DWG 5616306, HEAT TREATED INTERCOSTAL FROM 2004-0 TO 2024T3, FAB INTERCOSTAL IAW DAC DWG 5616306.  ALODINED AND PRIMED IAW 51-1-8.  INSTALLED IAW 51-1-20D AND 51-1-21A.
